# SDR SWIA201335503

- Difficulty date: December 5, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N971SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7947
- Aircraft time: 25,111 hours, 20,932 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL LT SIDE FWD EMERGENCY LIGHT IS BURNED OUT.  FLT 4968 RELAMPED.
